# SDR AALA2020032099002

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 26,056 hours, 21,682 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 17069300439
- Part serial: L0348
- Condition: Out Of Adjust
- Location: Zone 800
- Part time: 26,056 hours, 21,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - AFT SERVICE DOOR FAIL TO OPEN DURING SLIDE DEPLOYMENT, FORWARD DOORSTOPS HITTING SEAL DEPRESSOR. FOUND AFT SERVICE DOOR OUT OF RIG, ADJUSTED DOOR PER E190 AMM 52-42-00. ADJUSTMENT CHECKS GOOD.
